# SDR DL764020313

- Difficulty date: March 15, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 3,662 hours, 1,469 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 271040006
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED ACARS FOR A FLAP DISAGREE ON CLIMBOUT FROM HNL, QRHB FOLLOWED AND WILL CONTINUE TO LAX.  ON APPROACH IN LAX, FLAPS/SLATS EXTENDED, FLAPS OK BUT HAD NO INDICATION THAT THE LEADING EDGE HAD EXTENDED.  CREW CALLED FAA FOR EMERGENCY EQUIPMENT.  NORMAL LANDING.  THE CAPTAIN TOLD MTC UPON ARRIVAL VISUAL INSPECTION SHOWS THE L/E WERE DOWN.  MTC IN PROGRESS.  LAX MTC T/S PER FIM AND FOUND THE NR 7 ROTARY ACT TRIPPED.  RESET AND OPS OK.  REPLACE ALTERNATE IN/BD SLAT DRIVE MOTOR PER M/M ALL. CHECKS GOOD.
